# SDR UIEA2017071301195

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,196 hours, 14,042 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Pump Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP PRESSURE LIGHT STAYS ILLUMINATED.
